uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Thresholds properties for matrix-valued Schrodinger operators, II. Resonances
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics. (Analys)
2006 (English)In: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 226, no 2, 687-703 p.Article in journal (Refereed) Published
Abstract [en]

We present some results on the perturbation of eigenvalues embedded at a threshold for a matrix-valued Hamiltonian with three-dimensional dilation analytic Schrodinger operators as entries and with a small off-diagonal perturbation. The main result describes how a threshold eigenvalue generates resonances (that is, poles of the meromorphic continuation of the perturbed Hamiltonian).

Place, publisher, year, edition, pages
2006. Vol. 226, no 2, 687-703 p.
National Category
URN: urn:nbn:se:uu:diva-22456DOI: 10.1016/j.jde.2005.10.021ISI: 000238695700011OAI: oai:DiVA.org:uu-22456DiVA: diva2:50229
Available from: 2007-01-17 Created: 2007-01-17 Last updated: 2016-10-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Melgaard, Michael
By organisation
Department of Mathematics
In the same journal
Journal of Differential Equations

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 131 hits
ReferencesLink to record
Permanent link

Direct link